# SDR SWAA2021061470467

- Difficulty date: May 7, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 6 NOSE SKIN ACTUATOR FITTING RT WING ; 2021-217143 / TOOL USED PN/ NORTEC 600D; SN/ 2000053402; DUE DATE/ 23APR22.; RAISED NEW FAULT TTG8Q0058LX7 TO REMOVE AND REPLACE SLAT #6; RAISED NEW FAULT TTG8Q0058LX7 TO REMOVE AND REPLACE SLAT #6
